# SDR CA960709012

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R1340AN1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: TF9005
- Condition: Low Pressure
- Location: Eng Fuel
- Component: Tmpson
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) FUEL PRESSURE DROPPED TO ZERO ON TAKEOFF RUN. PUMP SENT TO OVERHAUL.
